THE HOLDER CONTINUITY OF THE LYAPUNOV EXPONENT FOR A QUASI-PERIODIC SZEGO COCYCLE  

在线阅读下载全文

作  者:BEI ZHANG 张蓓(School of Mathematical Sciences,Ocean University of China,Qingdao 266100,China)

机构地区:[1]School of Mathematical Sciences,Ocean University of China,Qingdao 266100,China

出  处:《Acta Mathematica Scientia》2024年第6期2099-2110,共12页数学物理学报(B辑英文版)

基  金:supported by the NSFC(11571327,11971059)。

摘  要:In this paper,I consider the Hölder continuity of the Lyapunov exponent for a quasi-periodic Szegö cocycle with weak Liouville frequency.I extend the existing results about the regularity of the Lyapunov exponent from the Schrödinger cocycle in[24]to a Szegö cocycle.

关 键 词:Szegöcocycle Lyapunov exponents Holder continuity orthogonal polynomials 

分 类 号:O151.21[理学—数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象